# SDR 20000427SH018

- Difficulty date: November 12, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 618212
- Part serial: 4A
- Condition: Failed
- Location: Nlg Steering
- Component: Steering Jack
- Component part number: 61823
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STEERING JACK, PN 6182/3, S/N JRL-2471, WAS RETURNED FOR OVERHAUL.  INSPECTION REVEALED THE PISTON ROD, P/N 618212, S/N 4A HAD MAGNETIC PARTICLE INDICATIONS AROUND THE OUTSIDE DIAMETER OF THE ROD IN THE TRANSITION RADIUS TO THE CENTER PISTON SECTION.  PISTON ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.  (X)
